# SDR AALA202307255689

- Difficulty date: July 21, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A320*
- Aircraft serial: 6490
- Aircraft time: 26,450 hours, 10,710 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED CHECK PRESSURE LIGHT ILLUMINATED DOOR 2L. SERVICED 2L DOOR ASSIST BOTTLE PER AMM 52-10-00.
